# SDR R61A201510040830

- Difficulty date: October 4, 2015
- Submitted: November 15, 2015
- Operation: Air carrier
- Aircraft: N209WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4209
- Aircraft time: 13,580 hours, 13,348 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 85247101
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND DOOR SEAL FASTENER PULLED THROUGH SKIN OF AFT SERVICE DOOR LOCATED LOWER AFT AREA.  REPAIRED DOOR OUTER SKIN, PN 85247101 IAW RD 8/4-52-1369, REF OP315 ACFT REMAINS IN RFD FOR COMPLETION.
